# SDR DALA1217173119

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR16 FLOOR SUPPORT WEB -Y1732 HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00 MAT THICKNESS. .70" L=1.3" W=1.0" D=.033".  NO ESTABLISHED LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT WEB -Y1732 IAW A319 SRM 51-42-11.
